Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications


2017 | Journal Article | IST-REx-ID: 1089 | OA
Fallat, Shaun, et al. “Total Positivity in Markov Structures.” Annals of Statistics, vol. 45, no. 3, Institute of Mathematical Statistics, 2017, pp. 1152–84, doi:10.1214/16-AOS1478.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, Elisa, et al. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications, vol. 26, no. 3, Springer, 2017, pp. 403–18, doi:10.1007/s10260-016-0375-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
Zwiernik, Piotr, et al. “Maximum Likelihood Estimation for Linear Gaussian Covariance Models.” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4, Wiley-Blackwell, 2017, pp. 1269–92, doi:10.1111/rssb.12217.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 698 | OA
Wang, Yejun, et al. “Orientation and Repositioning of Chromosomes Correlate with Cell Geometry Dependent Gene Expression.” Molecular Biology of the Cell, vol. 28, no. 14, American Society for Cell Biology, 2017, pp. 1997–2009, doi:10.1091/mbc.E16-12-0825.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1293 | OA
Solus, Liam T., et al. “Extremal Positive Semidefinite Matrices Whose Sparsity Pattern Is given by Graphs without K5 Minors.” Linear Algebra and Its Applications, vol. 509, Elsevier, 2016, pp. 247–75, doi:10.1016/j.laa.2016.07.026.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=CaUh

Search

Filter Publications